Alert archive / California / Small Craft Advisories in 2010
Small Craft Advisory 46, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Jun 1, 2010, 5:56 AM PDT. It took effect at Jun 1, 2010, 11:00 PM PDT. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Jun 1, 2010, 5:56 AM PDT (12:56 UTC)
- In effect from
- Jun 1, 2010, 11:00 PM PDT
- Expired
- Jun 2, 2010, 9:18 PM PDT
- In force
- 22 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
097 WHUS76 KEKA 011256 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 556 AM PDT TUE JUN 1 2010 PZZ470-012230- /O.NEW.KEKA.SC.Y.0046.100602T0300Z-100603T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 556 AM PDT TUE JUN 1 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 5 PM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 5 PM PDT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-012230- /O.NEW.KEKA.SC.Y.0046.100602T1500Z-100602T2100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 556 AM PDT TUE JUN 1 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 2 PM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 2 PM PDT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
730 WHUS76 KEKA 012151 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 251 PM PDT TUE JUN 1 2010 PZZ450-455-020600- /O.EXB.KEKA.SC.Y.0046.100602T1800Z-100603T0000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 251 PM PDT TUE JUN 1 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM TO 5 PM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 5 PM PDT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-020600- /O.EXT.KEKA.SC.Y.0046.100602T0600Z-100603T0300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 251 PM PDT TUE JUN 1 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 PM THIS EVENING TO 8 PM PDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 11 PM THIS EVENING TO 8 PM PDT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-020600- /O.EXT.KEKA.SC.Y.0046.100602T1800Z-100603T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 251 PM PDT TUE JUN 1 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM TO 5 PM PDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 11 AM TO 5 PM PDT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
931 WHUS76 KEKA 012155 MWWEKA URGENT - MARINE WEATHER MESSAGE...RESENT NATIONAL WEATHER SERVICE EUREKA CA 254 PM PDT TUE JUN 1 2010 PZZ450-455-020615- /O.EXB.KEKA.SC.Y.0046.100602T1800Z-100603T0000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 254 PM PDT TUE JUN 1 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM TO 5 PM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 5 PM PDT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-020615- /O.EXT.KEKA.SC.Y.0046.100602T0600Z-100603T0300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 254 PM PDT TUE JUN 1 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 PM THIS EVENING TO 8 PM PDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 11 PM THIS EVENING TO 8 PM PDT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-020615- /O.EXT.KEKA.SC.Y.0046.100602T1800Z-100603T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 254 PM PDT TUE JUN 1 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM TO 5 PM PDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 11 AM TO 5 PM PDT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
161 WHUS76 KEKA 020340 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 840 PM PDT TUE JUN 1 2010 PZZ470-021230- /O.CON.KEKA.SC.Y.0046.100602T0600Z-100603T0300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 840 PM PDT TUE JUN 1 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-475-021230- /O.CON.KEKA.SC.Y.0046.100602T1800Z-100603T0000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 840 PM PDT TUE JUN 1 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 5 PM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 5 PM PDT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
658 WHUS76 KEKA 020830 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 130 AM PDT WED JUN 2 2010 PZZ455-475-020930- /O.CAN.KEKA.SC.Y.0046.100602T1800Z-100603T0000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 130 AM PDT WED JUN 2 2010 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ $$ PZZ470-022230- /O.EXT.KEKA.SC.Y.0046.000000T0000Z-100603T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 130 AM PDT WED JUN 2 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-022230- /O.EXT.KEKA.SC.Y.0046.100602T1800Z-100603T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 130 AM PDT WED JUN 2 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
601 WHUS76 KEKA 022126 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 226 PM PDT WED JUN 2 2010 PZZ470-030600- /O.CON.KEKA.SC.Y.0046.000000T0000Z-100603T0600Z/ /O.NEW.KEKA.GL.A.0016.100604T0600Z-100604T1800Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 226 PM PDT WED JUN 2 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...GALE WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY MORNING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. THE WINDS WILL RAPIDLY DECREASE THIS EVENING...BUT IT WILL TAKE UNTIL ABOUT MIDNIGHT FOR THE SEAS TO SUBSIDE. A SECOND STRONGER SYSTEM WILL APPROACH THURSDAY WITH THE WINDS AGAIN RAPIDLY INCREASING. GALE FORECAST GUSTS ARE EXPECTED THURSDAY NIGHT AND FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-030600- /O.CON.KEKA.SC.Y.0046.000000T0000Z-100603T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 226 PM PDT WED JUN 2 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. THE WINDS WILL DECREASE RAPIDLY THIS EVENING...BUT IT WILL TAKE UNTIL ABOUT MIDNIGHT FOR THE SEAS TO SUBSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
078 WHUS76 KEKA 030418 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 918 PM PDT WED JUN 2 2010 PZZ470-031230- /O.CAN.KEKA.SC.Y.0046.000000T0000Z-100603T0600Z/ /O.CON.KEKA.GL.A.0016.100604T0600Z-100604T1800Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 918 PM PDT WED JUN 2 2010 ...GALE WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY MORNING... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. A GALE WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY MORNING. A SECOND AND STRONGER SYSTEM WILL APPROACH THURSDAY WITH THE WINDS AGAIN RAPIDLY INCREASING. GALE FORCE GUSTS ARE EXPECTED THURSDAY NIGHT THROUGH FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-030530- /O.CAN.KEKA.SC.Y.0046.000000T0000Z-100603T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 918 PM PDT WED JUN 2 2010 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 1, 3:02 AM PDT, 2 hours 54 minutes earlier.
Area forecast discussion, Jun 1, 3:02 AM PDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 302 AM PDT TUE JUN 1 2010 .SYNOPSIS...A WEAK DISTURBANCE WILL BRING THE CHANCE FOR SHOWERS...MAINLY ACROSS DEL NORTE COUNTY TODAY. A SERIES OF STORMS WILL PRODUCE UNSEASONAL RAINFALL ACROSS NORTHWEST CALIFORNIA WEDNESDAY THROUGH FRIDAY. && .DISCUSSION...A WEAK DISTURBANCE WILL CONTINUE TO BRING PERIODS OF LIGHT RAIN OR DRIZZLE...MAINLY ACROSS DEL NORTE COUNTY TODAY. RAINFALL TOTALS WILL BE LOW WITH LESS THAN 0.05 INCHES EXPECTED. WATER VAPOR IMAGERY SHOWS AN IMPRESSIVE PLUME OF MOISTURE EXTENDING ACROSS THE ENTIRE PACIFIC. A SERIES OF SHORTWAVES MOVING AROUND A DEEPENING UPPER LEVEL LOW IN THE NE PACIFIC WILL TAP INTO THIS MOISTURE...AND BRING UNSEASONAL RAIN TO NW CA THIS WEEK. THE TAIL END OF A WARM FRONT WILL BRING RAIN TO THE EXTREME NW CORNER OF THE STATE TONIGHT. RAIN WILL SPREAD SOUTHEASTWARD OVERNIGHT AS A COLD FRONT APPROACHES AND SPREAD ACROSS DEL NORTE...HUMBOLDT AND WESTERN TRINITY COUNTIES WED MORNING. THE RAIN WILL INTENSIFY AND SHIFT FURTHER SOUTH WED AFTERNOON AS THE FRONT MOVES ACROSS THE FORECAST AREA. A 140+ KT JET COMBINED WITH 1.5+ PWATS SUPPLY FAVORABLE CONDITIONS FOR DECENT RAINFALL...ESPECIALLY ACROSS DEL NORTE COUNTY WHERE 2 TO 3 INCHES CAN BE EXPECTED TONIGHT THROUGH WED AFTERNOON. THE HUMBOLDT COAST CAN EXPECT 0.75 TO 1.5 INCHES...AROUND 0.5 INCH FOR INTERIOR HUMBOLDT AND TRINITY COUNTIES AND 0.25 INCHES FOR NORTHERN MENDOCINO/SOUTHERN HUMBOLDT. SOUTHERN MENDOCINO WILL BE SPARED FROM THE RAIN WITH ONLY A FEW HUNDREDTHS...IF ANY. A 120+ KT JET AND EXCESSIVE TROPICAL MOISTURE WILL SUPPORT SHOWERS TO LINGER WED NIGHT AND THU. MODELS FORECAST ANOTHER FRONT TO POSSIBLY PRODUCE ANOTHER 1 TO 3 INCHES ACROSS DEL NORTE AND NORTHERN HUMBOLDT LATE IN THE WEEK. THE VARIOUS NUMERICAL MODELS DIFFER ON THE DETAILS OF THIS EVENT...BUT ALL LEAN TOWARDS A THU NIGHT/FRIDAY TIME FRAME...WITH THE HEAVIEST RAIN LOCATED ACROSS THE NORTHERN PORTIONS OF THE FORECAST AREA. DRIER WEATHER IS EXPECTED FOR NEXT WEEKEND. TH && .AVIATION...PUSH OF MOIST AIR FROM THE PACIFIC OCEAN BEHIND A FRONT HAS BEEN GENERATING MOSTLY MVFR CEILINGS AND VSBYS...BUT WITH OCCASIONAL SPURTS OF IFR IN DRIZZLE AND MIST. A POST FRONTAL RIDGE WILL DEVELOP TODAY AND THE WESTERLY FLOW WILL TURN SOUTHERLY. HENCE THE FREQUENCY OF IFR CIGS AND VSBYS SHOULD DECREASE...LEAVING MAINLY MVFR CIGS. INCREASING SOUTH WINDS COUPLED WITH AN INCOMING WARM FRONT WILL MOST LIKELY BRING MORE DRIZZLE AND LIGHT RAIN TONIGHT. CIGS AND VSBY MAY INITIALLY FALL TO IFR...BUT THEN INCREASE TO MVFR TOWARDS MORNING AS THE SOUTHERLY WINDS INCREASE. CONFIDENCE CIGS AND VSBYS WILL DROP TO IFR IS NOT HIGH. THEREFORE...WILL GO WITH A COUPLE OF TEMPO GROUPS TO INDICATE INCREASING CHANCES OF IFR CIGS AND VSBYS. && .MARINE...LOW PRESSURE ANCHORED IN THE GULF OF AK WILL SEND A SERIES OF FRONTAL SYSTEMS TOWARDS THE WATERS THROUGH THE WEEK. THE FIRST BOUT OF SOUTH WIND WILL ARRIVE TONIGHT INTO WED MORNING AS A NEW WARM FRONT DEVELOPS IN ADVANCE OF A COLD FRONT. THIS COLD FRONT IS EXPECTED TO WASH OUT BEFORE PUSHING ASHORE ON WED. A NEW FRONTAL SYSTEM ASSOCIATED WITH A LONG PLUME OF MOIST AIR FROM THE WESTERN PACIFIC WILL BEGIN TO ORGANIZE ON WED...HITTING THE WATERS WITH STRONGER SOUTHERLY WINDS THU NIGHT INTO FRI MORNING. SHORT PERIOD SWELL FROM THIS STORM WILL ARRIVE ON FRIDAY WITH SEAS REACHING 10-12 FT. SEAS HAVE BEEN LOWER THAN SWAN AND ENP FORECASTS SINCE SUNDAY. FOR FRIDAY...I THINK IT IS TOO LOW AND WILL DEPART FROM SWAN GUIDANCE AND USE ENP INSTEAD. && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS...SMALL CRAFT ADVISORY FOR 10 TO 60 NM. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Jun 1, 5:27 AM PDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 527 AM PDT TUE JUN 1 2010 CAZ001>004-076-021230- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 527 AM PDT TUE JUN 1 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A SERIES OF STRONG STORM SYSTEMS WILL BRING PERIODS OF HEAVY RAIN TO NORTHWEST CALIFORNIA WEDNESDAY THROUGH FRIDAY. MINOR FLOODING AND PONDING OF WATER ON ROADWAYS WILL BE POSSIBLE. LEASE STAY TUNED TO THE LATEST FORECASTS FOR UPDATES ON THIS DEVELOPING SITUATION. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN EUREKA.
Nearby
Small Craft Advisories in California, 2010Every small craft advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.